Stabilité globale des systèmes dynamiques
Astérisque, no. 56 (1978), 224 p.
@book{AST_1978__56__1_0,
     author = {Shub, Michael},
     title = {Stabilit\'e globale des syst\`emes dynamiques},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {56},
     year = {1978},
     zbl = {0396.58014},
     mrnumber = {513592},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1978__56__1_0}
}
Shub, Michael. Stabilité globale des systèmes dynamiques. Astérisque, no. 56 (1978), 224 p. http://www.numdam.org/item/AST_1978__56__1_0/

[1.1] Arnold V. I., Équations différentielles ordinaires, Editions de Moscou, traduction française, 1974. | MR 361232 | Zbl 0296.34002

[1.2] Bowen R., Equilibrium states and the ergodic theory of axiom A diffeomorphisms, Lecture Notes in Math., 470, Springer-Verlag, 1975. | MR 442989 | Zbl 0308.28010

[1.3] Camacho C., On R k ×Z 1 -actions, in Dynamical Systems (Peixoto Ed.), Academic Press, 1973, p. 23. | MR 375391 | Zbl 0274.58006

[1.4] Conley C., On the gradient structure of a flow, I.B.M. Preprint. | MR 967626 | Zbl 0687.58033

[1.5] Conley C.,Some aspects of the qualitative theory of differential equations, in Dynamical Systems, An international Symposium (Cesari Hale & Lasalle, Ed.), Academic Press, 1976. | MR 594984 | Zbl 0339.34047

[1.6] Hirsch M. W., Foliations and non-compact transformation groups, Bull. Amer. Math. Soc. 76 (1970), p. 1020. | Article | MR 292102 | Zbl 0226.58008

[1.7] Hirsch M. W. and Smale S., Differential equations dynamical systems and linear algebra, Academic Press, 1974. | MR 486784 | Zbl 0309.34001

[1.8] Kupka I., Contributions à la théorie des champs génériques, Contributions to differential equations, 2 (1963), p. 457. | MR 165536 | Zbl 0149.41002

[1.9] Melo W. and Palis J., Introdução aos sistemas dinámicos, IMPA, 1975. | MR 654863 | Zbl 0507.58001

[1.10] Nitecki Z., Differentiable dynamics, M.I.T. Press, 1972. | Zbl 0246.58012

[1.11] Peixoto M., Structural stability on two dimensional manifolds, Topology 1 (1962), p. 101. | Article | MR 142859 | Zbl 0107.07103

[1.12] Pugh C. C., An improved closing lemma and a general density theorem, Amer. J. Math. 89 (1967), p. 1010. | Article | MR 226670 | Zbl 0167.21804

[1.13] Pugh C. C. and Shub M., Ergodicity of Anosov actions, Inventiones Math. 15 (1972), p. 1. | Article | MR 295390 | Zbl 0236.58007

[1.14] Pugh C. C. and Shub M., Axiom A actions, Inventiones Math. 29 (1974), p. 7. | Article | MR 377989 | Zbl 0315.58017

[1.15] Shub M., Dynamical systems, filtrations and entropy, Bull. Amer. Math. Soc. 80 (1974), p. 27. | Article | MR 334284 | Zbl 0305.58014

[1.16] Smale S., Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), p. 747. | Article | MR 228014 | Zbl 0202.55202

[1.17] Smale S., Stable manifolds for differential equations and diffeomorphisms, Ann. Scuola Norm. Sup. Pisa, 17 (1963), p. 97. | MR 165537 | Zbl 0113.29702

[1.18] Palais R., Equivalence of nearby differential actions of a compact group, Bull. Amer. Math. Soc. 67 (1961), p. 362. | Article | MR 130321 | Zbl 0102.38101

[2.1] Newhouse S., On hyperbolic lirnit sets, Trans. Amer. Math. Soc. 167 (1972), p. 125. | Article | MR 295388 | Zbl 0239.58009

[2.2] Nitecki Z. and Shub M., Filtrations, décompositions and explosions, Amer. J. of Math., 107 (1975), p. 1029. | Article | MR 394762 | Zbl 0324.58015

[2.3] Palis J., On Morse-Smale dynamical systems, Topology 8 (1969), p. 385. | Article | MR 246316 | Zbl 0189.23902

[2.4] Rosenberg H., A generalization of the Morse-Smale inequalities, Bull. Amer. Math. Soc. 70 (1964), p. 422. | Article | MR 160247 | Zbl 0123.29404

[2.5] Shub M., Stability and genericity for diffeomorphisms, in Dynamical Systems (Peixoto, ed.), Academic Press 1973, p. 493. | MR 331431 | Zbl 0289.58013

[2.6] Shub M. and Smale S., Beyond hyperbolicity, Annals of Math. 96 (1972), p. 587. | Article | MR 312001 | Zbl 0247.58008

[2.7] Smale S., Morse inequalities for a dynamical system, Bull. Amer. Math. Soc. 66 (1960), p. 43. | Article | MR 117745 | Zbl 0100.29701

[3.1] Pugh C. C. and Shub M., Ω-stability theorem for flows, Inventiones Math. 11 (1970), p. 150. | Article | MR 287579 | Zbl 0212.29102

[3.2] Wilson F. W., Smoothing derivatives of functions and applications, Trans. Amer. Math. Soc. 139 (1969), p. 413. | Article | MR 251747 | Zbl 0175.20203

[4.1] Anosov D. V.,Geodesic flows on compact manifolds of negative curvature, Trudy Mat. Inst. Steklov 90 (1967) | MR 224110 | Zbl 0163.43604

Anosov D. V.,Geodesic flows on compact manifolds of negative curvature, Proc. Steklov Inst., Amer. Math. Soc. transi. (1969). | MR 242194

[4.2] Hirsch M. W. and Pugh C. C., Stable manifolds and hyperbolic sets, in Global analysis, vol. XIV, Proceedings of Symposia in pure math., Amer. Math. Soc. (1970), p. 133. | Article | MR 271991 | Zbl 0215.53001

[4.3] Levinson N., A second order differential equation with singular solutions, Annals of Math. 50 (1949), p. 126. | Article | MR 30079 | Zbl 0041.42311

[4.4 ] Mather J., Characterization of Anosov diffeomorphisms, Indag. Math. 30 (1968), p. 479. | Article | MR 248879

[4.5] Shub M. Endomorphisms of compact differentiable manifolds, Amer. J. Math. 91 (1969), p. 175. | Article | MR 240824 | Zbl 0201.56305

[4.6] Smale S. Diffeomorphisms with many periodic points, in Differential and Combinatorial Topology, a Symposium in honor of M. Morse (S.S. Cairns, Ed.), Princeton Univ. Press (1965), p. 63. | MR 182020 | Zbl 0142.41103

[4.7] Williams R. F., Expanding attractors, Publications mathématiques de l'Institut des Hautes Etudes Scientifiques 43 (1974), p. 169. | MR 348794 | Zbl 0279.58013

[5.1] Hirsch M. W., Pugh C. C. and Shub M., Invariant manifolds, Lecture notes in Math. n° 583, Springer-Verlag (1976). | MR 501173 | Zbl 0355.58009

[5.2] Irwin M. C., On the stable manifold theorem, Bull. Londonc Math. Soc. 2 (1970), p. 196. | Article | MR 271992 | Zbl 0198.56802

[5.3] Irwin M. C., On the smoothness of the composition map, Quart. J. of Math. (Oxford), 23 (1972), p. 113. | Article | MR 305434 | Zbl 0235.46067

[6.1] Melo W., Structural stability of diffeomorphisms on two manifolds, Inventiones Math., vol. 21 (1973), p. 233. | Article | MR 339277 | Zbl 0291.58011

[6.2] Moser J., On a theorem of Anosov, J. Diff. Equat. 5 (1969), p. 411. | Article | MR 238357 | Zbl 0169.42303

[6.3] Palis J. and Smale S., Structural stability theorems in "Global Analysis" , op. cit., p. 223. | MR 267603 | Zbl 0214.50702

[6.4] Robbin J., A structural stability theorem, Annals of Math., 94 (1971), p. 447. | Article | MR 287580 | Zbl 0224.58005

[6.5] Robinson C., Structural stability of C 1 diffeomorphisms, J. Diff. Equat. 22 (1976), p. 28. | Article | MR 474411 | Zbl 0343.58009

[7.1] Hartman P., Ordinary differential equations, John Wiley, 1984, p. 250. | MR 171038 | Zbl 0125.32102

[7.2] Palais R., Extending diffeomorphisms, Proc. Amer. Math. Soc. 11 (1960), p. 274. | Article | MR 117741 | Zbl 0095.16502

[7.3] Palis J., On the local structure of hyperbolic points in Banach spaces, Ann. Acad. Brasil Cien. 40 (1968), p. 263. | MR 246331 | Zbl 0184.17803

[7.4] Pugh C, On a theorem of P. Hartman, Amr. J. Math. 91 (1969), p. 363. | Article | MR 257533 | Zbl 0197.20701

[8.1] Franke J. and Selgrade J., Hyperbolidity and chain recurrence, Trans. Amer. Math. Soc. 245 (1978), p. 251. | MR 511408 | Zbl 0396.58023

[8.2] Hirsch M. W., Palis J., Puch C. C. and Shub M., Neighborhoods of hyperbolic sets, Inventiones Math. 9 (1969-1970), p. 121. | Article | MR 262627 | Zbl 0191.21701

[8.3] Smale S., Notes on differentiable dynamical systems, in "Global Analysis", op. cit. , p. 277. | MR 266245 | Zbl 0205.54201

[8.4] Mañé R., On infinitesimal and absolute stability of diffeomorphisms, in Dynamical Systems - Warwick 1974 (Ed. Manning) | Zbl 0309.58015

[8.4] Mañé R., On infinitesimal and absolute stability of diffeomorphisms, Lecture notes in Math. 468, Springer-Verlag, 1975, p. 151. | MR 650473 | Zbl 0309.58015

[8.5] Dankner A., On Smale's Axiom A dynamical systems, Ann. of Math. 107 (1978), p. 517. | Article | MR 488161 | Zbl 0366.58009

[9.1] Palis J., A note on Ω-stability, in "Global Analysis", op. cit. , p. 221. | MR 270387 | Zbl 0214.50801

[9.2] Robinson C., C Γ structural stability implies Kupka-Smale, in Dynamical Systems (Peixoto, Ed.), op. cit., p. 443. | Zbl 0275.58014

[9.3] Smale S., Stability and genericity in dynamical systems, Séminaire Bourbaki, vol. 1969-1970, Lecture notes in Math. n° 180, Springer-Verlag, 1971. | Zbl 0207.22602

[10.1] R. Adler and B. Weiss, Similarity of automorphisms of the torus, Memoirs AMS 98 (1970). | MR 257315 | Zbl 0195.06104

[10.2] M. Artin and B. Mazur, On periodic points, Annals of Math. (2) 81, (1965), p. 82. | Article | MR 176482 | Zbl 0127.13401

[10.3] R. Bowen, Markov partitions and minimal sets for Axiom A diffeomorphisms, Amer. J. Math. 92 (1970), p. 907. | Article | MR 277002 | Zbl 0212.29104

[10.4] R. Bowen, On axiom A diffeomorphisms, CBMS Regional conference series in Math., vol. 35, Amer. Math. Soc. (1978). | MR 482842 | Zbl 0383.58010

[10.5] R. Bowen, and O. Landford Iii, Zeta functions of restrictions of the shift map, Proceedings Symposia in Pure Math. "Global Analysis", vol. 14 (1970), p. 43. | Article | MR 271401 | Zbl 0211.56501

[10.6] J. Guckenheimer, Axiom A+ no cycles =ξ f (t) rational, Bull. Amer. Math. Soc. 76 (1970), p. 592. | MR 254871 | Zbl 0196.27002

[10.7] J. Franks, Morse inequalities for zeta functions, Annals of Math. 102 (1975), p. 143-158. | Article | MR 385929 | Zbl 0307.58016

[10.8] J. Franks, A reduced zeta function for diffeomorphisms (à paraître). | Zbl 0405.58037

[10.9] A. Manning, Axiom A diffeomorphisms have rational zeta functions, Bull. London Math. Soc. 3 (1971), p. 215. | Article | MR 288786 | Zbl 0219.58007

[10.10] A. Manning, There are no new Anosov diffeomorphisms on tori, Amer. J. Math. 96 (1974), p. 422. | Article | MR 358865 | Zbl 0242.58003

[10.11] M. Shub and R. Williams, Entropy and stability, Topology, vol. 14 (1975), p. 329. | Article | MR 415680 | Zbl 0329.58010

[10.12] J. Sinai, Markov partitions and C diffeomorphisms, Func. Anal, and its applications 2 (1968), n° 1, p. 64. | Zbl 0182.55003

[10.13] J. Sinai, Construction of Markov partitions, Func. Anal, and its Applic. 2 (1968), n° 2, p. 70. | MR 250352 | Zbl 0194.22602

[10.14] J. Sinai, Gibbs measures in ergodic theory, Russ. Math. Surveys 166 (1972), p. 21. | Article | MR 399421 | Zbl 0246.28008 | Zbl 0255.28016

[10.15] R. Williams, The zeta function of an attractor, Conference on the Topology of Manifolds (Michigan State University, East Lansing, Michigan), Prindle-Weber & Schmidt, Boston, Mass., 1968, p. 155. | MR 235573 | Zbl 0179.51902